# SDR WX0A1900010074036

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A300*
- Aircraft serial: 2477
- Aircraft time: 45,442 hours, 31,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 53-140-002 (AD 2015-02-14) FOUND 7 FASTENERS DAMAGED (3 FWD & 4 AFT) ON THE RH MLG DOOR ACTUATOR HINGE FITTING, IN ADDITION ONE OF THE FASTENER HOLES IN THE CONNECTING PLATE WAS FOUND CRACKED/INSTALL RH MLG DOOR FWD HINGE AND ACTUATOR MOUNT FITTINGS W/REF TO AIRBUS DWG R53370501 AND R53370500 AND ERO R5336-0013 REV P2"
